Nov 18, 2004
I am on traetment for hiv. i have developed hives, and my body itches a lot especially my face and in between thr breasts as a result i have developed black spots as i constantly scratch myself. what can i do to stop the itching and getting the colour of my skin back
| Response from Dr. Henry
If you have just started HIV drugs then you could be having a reaction to one of the drugs or a immune reconstitution effect. Your HIV doctor needs to see your rash and then determine the cause and the best therapy (could be changing one of the meds if that is a likely cause). Getting a rash and dark spots and scratching all of the time is a bid deal. I quickly refer to a skin specialist (dermatologist) if I can't help the patient. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Kissing Cold Sore Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Can Men Get Genital Warts Around Their Anus?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.